Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weight 98 kgs, weight loss treatment, thyroid test. Liposys treatment safe ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hi Doctor my weight around 98Kg and i want to reduce my weight through Liposys treatment is it ok for my more question i took a thyroid test as following result;
Thyroid T3, T4 and TSH:
T3 - 1.85nmol/L
T4 - 123nmol/L
TSH - 2.43mIU/L
Posted Fri, 20 Apr 2012 in Weight Loss
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing to us.
To reduce your weight, you can opt for lipolysis which is an effective and comparatively a safe technique. But after the treatment you need to have dietary restrictions and regular exercise to maintain the reduced weight. Although the actual mass of fat cells decreases after the procedure, if the dietary restrictions are not maintained in future, the left over fat cells swell in size to reach an even bigger size.
The results of your thyroid tests are within the normal limits and in my opinion there is no need for any treatment for it.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor